Alert archive / Idaho / Wind Advisories in 2006

Wind Advisory 1, NWS Missoula, MT

January 9, 2006Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this wind advisory at Jan 9, 2006, 1:09 PM PST for Clearwater County, Idaho County, Idaho. It took effect at Jan 9, 2006, 2:00 PM PST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2006, 1:09 PM PST (21:09 UTC)
In effect from
Jan 9, 2006, 2:00 PM PST
Expired
Jan 10, 2006, 2:54 PM PST
In force
25 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID

The radar

The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2006-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2006-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KMSO 092109
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
209 PM MST MON JAN 9 2006


IDZ007-008-100500-
/O.NEW.KMSO.WI.Y.0001.060109T2200Z-060111T0000Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
INCLUDING THE CITIES OF...KOOSKIA...RIGGINS...WHITE BIRD
109 PM PST MON JAN 9 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST TUESDAY. 

A STRENGTHENING SURFACE PRESSURE GRADIENT WILL WORK IN CONCERT WITH 
WINDS ALOFT TO CREATE STRONG WINDS ACROSS THE CAMAS PRAIRIE AREA IN 
CENTRAL IDAHO LATE THIS AFTERNOON THROUGH TUESDAY. SUSTAINED 
SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. 
WINDS ARE EXPECTED TO DIMINISH AGAIN TUESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS75 KMSO 100334
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
834 PM MST MON JAN 9 2006

IDZ007-008-101200-
/O.CON.KMSO.WI.Y.0001.000000T0000Z-060111T0000Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
734 PM PST MON JAN 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY...

A STRENGTHENING SURFACE PRESSURE GRADIENT WILL WORK IN CONCERT
WITH WINDS ALOFT TO CREATE STRONG WINDS ACROSS THE CAMAS PRAIRIE
AREA IN CENTRAL IDAHO THROUGH TUESDAY. SUSTAINED SOUTHERLY WINDS
30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS ARE EXPECTED
TO DIMINISH AGAIN TUESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 101015
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
315 AM MST TUE JAN 10 2006

IDZ007-008-101800-
/O.CON.KMSO.WI.Y.0001.000000T0000Z-060111T0000Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
215 AM PST TUE JAN 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A STRONG SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS ALOFT
WILL PRODUCE STRONG SURFACE WINDS ACROSS THE CAMAS PRAIRIE IN
CENTRAL IDAHO THROUGH THIS AFTERNOON. SUSTAINED SOUTHERLY WINDS OF
30 TO 40 MPH WITH GUST TO 50 MPH WILL BE SEEN. THE WINDS WILL
DECREASE THIS EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 101626
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
926 AM MST TUE JAN 10 2006

IDZ007-102200-
/O.UPG.KMSO.WI.Y.0001.000000T0000Z-060111T0000Z/
/O.NEW.KMSO.HW.W.0001.060110T1626Z-060111T0000Z/
OROFINO/GRANGEVILLE REGION-
826 AM PST TUE JAN 10 2006

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ON THE
CAMAS PRAIRIE OF NORTH CENTRAL IDAHO...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

A STRONG SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS ALOFT
WILL CONTINUE THE VERY STRONG WINDS ACROSS THE CAMAS PRAIRIE IN
NORTH CENTRAL IDAHO THROUGH THIS AFTERNOON. SUSTAINED SOUTHERLY
WINDS AROUND 45 MPH WITH GUSTS TO AROUND 60 MPH WILL BE SEEN. THE
WINDS WILL DECREASE THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING.
THESE WIND SPEEDS CAN LEAD TO PROPERTY DAMAGE.

$$

IDZ008-102200-
/O.CON.KMSO.WI.Y.0001.000000T0000Z-060111T0000Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
826 AM PST TUE JAN 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A STRONG SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS ALOFT
WILL CONTINUE THE STRONG WINDS IN THE LOWER HELLS CANYON AND SALMON
RIVER REGIONS TODAY. SUSTAINED SOUTHERLY WINDS OF 30 TO 40 MPH
WITH GUST TO 50 MPH WILL BE SEEN. THE WINDS WILL DECREASE THIS
EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 102116
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
216 PM MST TUE JAN 10 2006

IDZ007-110300-
/O.CAN.KMSO.HW.W.0001.000000T0000Z-060111T0000Z/
/O.EXB.KMSO.WI.Y.0001.000000T0000Z-060111T0300Z/
OROFINO/GRANGEVILLE REGION-
116 PM PST TUE JAN 10 2006

...HIGH WIND WARNING IS CANCELLED ABOVE 6500 FEET...
...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

A STRENGTHENING SURFACE PRESSURE GRADIENT WILL WORK IN CONCERT
WITH WINDS ALOFT TO CREATE STRONG WINDS ACROSS THE CAMAS PRAIRIE
AREA IN CENTRAL IDAHO THROUGH TUESDAY EVENING. SUSTAINED SOUTHERLY WINDS
30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS ARE EXPECTED
TO DIMINISH AGAIN TUESDAY NIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ008-110300-
/O.EXT.KMSO.WI.Y.0001.000000T0000Z-060111T0300Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
116 PM PST TUE JAN 10 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. 

A STRONG SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS ALOFT
WILL CONTINUE THE STRONG WINDS IN THE LOWER HELLS CANYON AND
SALMON RIVER REGIONS THIS EVENING. SUSTAINED SOUTHERLY WINDS OF 30 TO 40
MPH WITH GUST TO 50 MPH WILL BE SEEN. THE WINDS WILL DECREASE TONIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 102254
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
354 PM MST TUE JAN 10 2006

IDZ007-008-110000-
/O.CAN.KMSO.WI.Y.0001.000000T0000Z-060111T0300Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
254 PM PST TUE JAN 10 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELED THE WIND
ADVISORY. 

SOUTH WINDS CONTINUE TO SLOWLY DIMINISH OVER THE CAMAS PRAIRIE
AND THE LOWER HELLS CANYON AND SALMON RIVER REGION. GUSTY SOUTH
WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 40 MPH OVER THE CAMAS PRAIRIE
WILL OCCUR THROUGH THE EARLY EVENING HOURS...BUT CONTINUE TO
DIMINISH OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Jan 9, 7:42 AM PST, 5 hours 27 minutes earlier.

Area forecast discussion, Jan 9, 7:42 AM PST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
842 AM MST MON JAN 9 2006

.UPDATE...THE BATCH OF PRECIPITATION THAT HAS BEEN FORECAST FOR
THE PAST COUPLE OF DAYS IS MAKING ITS WAY THROUGH EASTERN
WASHINGTON THIS MORNING. THIS PRECIPITATION WILL AFFECTED
NORTHWEST MONTANA BY LATE MORNING...THEN SLOWLY MOVE SOUTHWARD
THIS AFTERNOON. SO HAVE ADJUSTED THE TIMING OF PRECIPITATION IN
THE FORECAST. ALSO THE CLOUD COVER PLAYED A MAJOR ROLE IN LOW
TEMPERATURES LAST NIGHT. NORTHWEST MONTANA HAD CLOUD COVER ALL
NIGHT SO TEMPERATURES REMAIN WARM...WHILE SOUTHWEST MONTANA AND
PORTION OF NORTH CENTRAL IDAHO HAD CLEAR SO TEMPERATURES DROP INTO
THE SINGLE DIGITS. SO ADJUSTED MAX TEMPERATURES FOR TODAY TO TAKE
INTO ACCOUNT THE DIFFERENT TEMPERATURE SPREAD. THE CLOUD COVER
WILL CONTINUE TO INCREASE THROUGH OUT THE DAY. THE FORECAST WILL
CONTINUE TO BE MONITORED FOR FURTHER UPDATES.

&&

.PREV DISCUSSION... (ISSUED 446 AM MST MON JAN 9 2006)

SHORT TERM...A VERY MOIST PATTERN WILL BEGIN OVER THE REGION
STARTING LATE THIS AFTERNOON IN NORTHWEST MONTANA. THE FIRST OF
TWO MOIST STRONG STORMS HAS ENTERED WASHINGTON STATE AND WILL MOVE
INTO NORTHWEST MONTANA LATE THIS AFTERNOON. HELPED BY A STRONG
UPPER LEVEL JET STREAM AND AMPLE SUB-TROPICAL MOISTURE...THE
POTENTIAL EXIST FOR HEAVY SNOWS. GOOD OROGRAPHICS WITH THESE
SYSTEMS WILL PROVIDE THE GREATEST AMOUNTS OF SNOWS ON WEST FACING
SLOPES...ESPECIALLY IN THE MOUNTAINS OF CENTRAL IDAHO AND
NORTHWEST AND WEST CENTRAL MONTANA. WINDS WILL BE STRONG AND GUSTY
IN EXPOSED AREAS MAINLY AT HIGHER ELEVATIONS. MODELS ARE IN
AGREEMENT ON THE COPIOUS AMOUNTS OF MOISTURE AND HAVE COME INTO
ALIGNMENT ON TIMING OF THIS EVENT.

UPGRADED THE WATCH TO WARNING IN NORTHWEST MONTANA FOR LATE THIS
AFTERNOON THROUGH WEDNESDAY. LATEST MODEL RUNS SHOW A BIT OF SLOW
DOWN TO THE SYSTEM THUS HAVE PUSHED THE WINTER STORM WATCH BACK TO
THIS EVENING THROUGH WEDNESDAY EVENING. HAVE NOT UPGRADED THE
WATCH DUE TO THE POSSIBILITY OF THE SYSTEM SLOWING A LITTLE MORE
AND THAT MOST OF THE ABUNDANT PRECIPITATION IN THE WATCH REGION
WILL OCCUR LATER TONIGHT INTO TUESDAY.

SNOW LEVELS ARE SIMILAR THROUGHOUT THE NEXT 48 HOURS. THE RELATIVELY
WARM ORIGIN OF THESE STORMS AND MOISTURE WILL KEEP SNOW ELEVATIONS
AROUND 3500-4000 FEET THROUGHOUT WEDNESDAY MORNING. ITS GOING TO
BE TOUGH FOR THE VALLEY FLOORS TO BE COLD ENOUGH TO SEE
ACCUMULATING SNOWS THROUGHOUT AS THEY WILL HOVER AROUND OR BE JUST
ABOUT THE FREEZING MARK AT NIGHT AND IN THE 30S BY DAY...THUS A
RAIN/SNOW MIX IS WHAT MANY OF THE LOWER VALLEYS...BELOW 3500-4000
FEET WILL SEE. THE OTHER QUESTION WILL BE WITH THE STRONG WINDS
ALOFT...WILL SOME VALLEYS SEE A DOWNSLOPING EFFECT TO WHICH THEY
WILL NOT SEE AS MUCH MOISTURE. WINDS AT 700 MB TONIGHT THROUGH
TUESDAY NIGHT WILL BE 40-50 KNOTS MAINLY FROM THE WEST. AT THIS
TIME IT LOOKS LIKE DOWNSLOPING WILL NOT PLAY A BIG FACTOR DUE TO
MORE OF A WESTERLY WIND COMPONENT AND A TREMENDOUS AMOUNT OF
MOISTURE SHOWN BY ALL MODELS.

LONG TERM....WEDNESDAY THROUGH MONDAY. A MOIST AND UNSTABLE
ATMOSPHERIC FLOW WILL CONTINUE TO USHER IN PACIFIC STORM SYSTEMS
THROUGHOUT MUCH OF THE LONG TERM FORECAST PERIOD. THURSDAY MORNING
A SURFACE HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE NORTHERN ROCKIES
IN ASSOCIATION WITH A WEAK UPPER LEVEL RIDGE. THE WEAK RIDGING
WILL CAUSE A REPRIEVE IN OUR ACTIVE WEATHER...HOWEVER IT DOES NOT
APPEAR STRONG ENOUGH TO TAKE MENTION OF PRECIPITATION OUT OF THE
FORECAST. VALLEY INVERSIONS WILL PROBABLY STRENGTHEN OVERNIGHT
FRIDAY BEFORE YET ANOTHER PACIFIC STORM SYSTEM APPROACHES THE
INTER-MOUNTAIN WEST. SNOW LEVELS APPEAR TO BRIEFLY RISE AS A
SURFACE FEATURE MOVES ALONG THE CANADIAN BORDER ON SATURDAY. BUT
TO DROP AGAIN AS THE COLD FRONT AND UPPER LEVEL TROUGH MOVE
THROUGH THE AREA. THIS WILL RETURN THE PACIFIC NORTHWEST TO
NORTHWESTERLY FLOW WHICH WILL DRAW COOLER AIR DOWN FROM CANADA
SUNDAY INTO MONDAY. HOWEVER THERE ARE SOME MODEL TIMING ISSUES AS
THE EUROPEAN FORECAST MODEL WANTS TO DRASTICALLY SLOW THESE
SYSTEMS DOWN WHEN COMPARED TO THE GFS. WE WILL HAVE TO WAIT FOR
FURTHER MODEL VERIFICATION BEFORE THE TIMING OF EVENTS PAST FRIDAY
ARE NAILED DOWN.

AVIATION...CLOUDS WILL BE INCREASING IN COVERAGE THROUGHOUT THE DAY
IN ADVANCE OF A STRONG WINTER STORM. BY THIS EVENING...WIDESPREAD
MOUNTAIN SNOW WITH A MIX OF SNOW AND RAIN IN THE VALLEYS WILL CAUSE
LOWERED CEILINGS...REDUCED VISIBILITY AND MOUNTAIN OBSCURATIONS ACROSS
MUCH OF NORTHWESTERN MONTANA AND CENTRAL IDAHO. PLEASE SEE APPROPRIATE
TAFS AND TWEBS FOR FURTHER INFORMATION.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WARNING FROM 5 PM MONDAY TO 5 AM WEDNESDAY ABOVE
     4000 FEET FOR KOOTENAI/CABINET REGION.

     WINTER STORM WATCH FROM 8 PM MONDAY TO 5 AM WEDNESDAY FOR WEST
     GLACIER REGION...LOWER CLARK FORK REGION...BITTERROOT/SAPPHIRE
     MOUNTAINS...POTOMAC/SEELEY LAKE REGION.

ID...WINTER STORM WATCH FROM 8 PM MONDAY TO 5 AM WEDNESDAY FOR
     NORTHERN CLEARWATER MOUNTAINS...SOUTHERN CLEARWATER MOUNTAINS.

&&

UPDATE...SMITH
PREV DISCUSSION...RPN/DICKERSON
AVIATION...RPN
Hazardous weather outlook, Jan 9, 3:32 AM PST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
432 AM MST MON JAN 9 2006

MTZ001-092345-
KOOTENAI/CABINET REGION-
432 AM MST MON JAN 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT LATE THIS AFTERNOON UNTIL
WEDNESDAY MORNING. PLEASE SEE GTFWSWMSO FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER STORM WARNING IS IN EFFECT UNTIL WEDNESDAY MORNING.
PLEASE SEE GTFWSWMSO FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ005-006-MTZ002-004-006-043-092345-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION-
332 AM PST MON JAN 9 2006 /432 AM MST MON JAN 9 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE FIRST IN A SERIES OF WINTER WEATHER SYSTEMS WILL ENTER THE
REGION THIS EVENING. PRECIPITATION WILL INCREASE FROM NORTHWEST TO
SOUTHEAST THROUGH THE NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A LARGE BATCH OF PACIFIC MOISTURE WILL BE USHERED INTO WESTERN
MONTANA AND NORTH CENTRAL IDAHO TUESDAY THROUGH THURSDAY. THIS
MOISTURE WILL CAUSE WIDESPREAD HEAVY MOUNTAIN SNOWFALL
AMOUNTS...WHILE THE VALLEYS WILL SEE A RAIN AND SNOW MIX. FOR
FURTHER INFORMATION PLEASE SEE GTFWSWMSO.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ007>010-MTZ003-005-007-092345-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS-
BUTTE/BLACKFOOT REGION-
332 AM PST MON JAN 9 2006 /432 AM MST MON JAN 9 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE FIRST IN A SERIES OF WINTER WEATHER SYSTEMS WILL ENTER THE
REGION THIS EVENING. PRECIPITATION WILL INCREASE FROM NORTHWEST TO
SOUTHEAST THROUGH THE NIGHT. EXPECT A RAIN SNOW MIX IN THE VALLEYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A LARGE BATCH OF PACIFIC MOISTURE WILL BE USHERED INTO WESTERN
MONTANA AND NORTH CENTRAL IDAHO MONDAY NIGHT THROUGH THURSDAY. THIS
MOISTURE WILL CAUSE WIDESPREAD HEAVY MOUNTAIN SNOWFALL
AMOUNTS...WHILE THE VALLEYS WILL SEE A RAIN AND SNOW MIX.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 3:06 AM PSTWinter Storm WarningMSOClearwater, Idaho, Lemhi54 hr

Nearby

Wind Advisories in Idaho, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.